Advertisement

manuscripta mathematica

, Volume 99, Issue 3, pp 395–410 | Cite as

Rational points on some PEL-stacks

  • Oliver Bültel
  • 27 Downloads

Abstract:

This work studies polarized abelian varieties with endomorphism ring a maximal order in a definite quaternion algebra. The result is that over small fields of characteristic 0 the degree of the polarization can only attain certain values.

Mathematics Subject Classification (1991): 14K15, 14K10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Oliver Bültel
    • 1
  1. 1.Mathematisches Institut der Universität, Weyertal 86–90, D-50931 Köln, Germany. e-mail: obueltel@MI.Uni-Koeln.DEDE

Personalised recommendations